# SDR EIA2005233

- Difficulty date: October 7, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 85,258 hours, 20,133 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 2230
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT SIDEWALL FRAME BS 2230 STR 16R TO STR 17R AROUND LIGHTENING HOLE CUTOUT CRACKED.  REPAIRED PER 53-10-04, FIG 91.
